Damage to Occipital Lobe?

Discussion in 'I Have a Question...' started by Nessarose, Nov 16, 2007.

Thread Status:
Not open for further replies.
  1. Nessarose

    Nessarose Well-Known Member

    IIRC, the occipital lobe controls vision. Well, my brain hurts on the left back half and the pain runs through the left temple, and to the top of my head.

    My mom was not in the bedroom and I started talking to her, thinking she was there. I got scared, went in her room, told her everything is moving. Shapes were coming out of nowhere, two chickens were fighting in my mom's fan (which was turned off) and they didn't make any noise, my stepdad's cane kept shaping the end of the handle to look like a beak. The beak opened, closed, opened, closed. It came close to me, but when I tried to grab it, it was too far away against the wall. The wheelchair was scooting back and forth, my mom's hands and legs wouldn't stop moving in ridiculous positions, people's faces were visible, someone was walking around the room but disappeared when I approached him.

    Is there something wrong with my brain? I know I'm suicidal at times, especially recently, but I take everything back. I don't want to die. I never really wanted to die, just wanted everything to go away. Unrealistic, I know. I don't want an aneurysm or blood clot or whatever can happen to the brain. My typing looks all right to me, nothing's moving right now, but my head still hurts like hell. I didn't do anything to damage it. It just hurts. I was lying on an icepack, might go back to that after I write this.

    Am I worrying over nothing> It looks like everything has stopped for now.
  2. Nessarose

    Nessarose Well-Known Member

    The lotion is bouncing and the clothes in my clsoet are shaking. How the hell did i hurt my head?

    Edit: Could this be a concussion?

    Good God the vacuum is dancing. I know this sounds stupid but i'm getting scared. If I give anything my attention it starts moving. What is going on, does anyone have any ideas? Sorry to keep spamming, my mom and stepdad don't know what to do, this is freaking me out. we already checked the gas and it's off, so it can'tt be that.

    Another edit: I do not do drugs, however, I took my pain medication for my back today and it hadn't been a while and I've been loopy and confused since then.

    edit-Please I know this sounds stupid but i'm about to cry. Am I going to die or something, or is this normal, what?! i hope it's just the medication, it's never had this effect on me before. the vacuum and blanket are scaring the hell oyt of me.
    Last edited by a moderator: Nov 16, 2007
  3. Nessarose

    Nessarose Well-Known Member

    It's too late to edit my other posts but i just saw this lady with frizzy orange hair in a green nurse outfit open my brother's door. I'm in my brother's room. i saw her hand first and asked if anyone was there. when i got up to the door and looked down the hall she wasn't there. HELP. I know this sounds ludicrous but I am terribly confused and bordering on terror. I don't believe in ghosts but I do believe that malevolent spirits can do things, so I keep saying, "In the name of the Lord Jesus Christ, get out!"

    This is fricking unreal. It's 3:00 in the morning and all this creepy stuff whaaaaat on eeeeeearrrrrrrttttttttthhhhh?

    Help? Advice? Anything? I still have three hours of night to go. >_>
    Last edited by a moderator: Nov 16, 2007
  4. asqy

    asqy Well-Known Member

    this didnt start happening until you took your pain meds? it could be a side-effect. either way, itd be best to go to see a doctor.
  5. Puddytat

    Puddytat Well-Known Member

    i dunno if pain meds can do any serious damage unless you are alergic or you take too many and as you said youve never had trouble with them before so i doubt its that. if you dont remember if you hurt yourself, you could have had an accident which has caused amnesia at the same time. do you feel any localized surface pain? if it is damage to your OL then you might experience those images even if your eyes are closed, give that a go. you say you havent taken any drugs, have you been anywhere or w/ anyone who could have spiked a drink? something like that sounds very much like drug induced halucinations bar some damaging accident. i am not a doctor tho so its all just my theories. you should definately get it checked out by a professional, perhaps get your head scanned. it sounds very serious and if there is somewhere you can go at this time i really recommend it, if not just lie down, close your eyes and try to sleep it away, see how you feel in the morning.
  6. Aaron

    Aaron Well-Known Member

    Sounds like an Acid trip.
    Last edited by a moderator: Nov 16, 2007
  7. Nessarose

    Nessarose Well-Known Member

    Thanks, xilOn and Puddytat. I just woke up and my head doesn't hurt any more. Nothing seems to be moving, either, thank God. I don't know what happened last night. I stay at home, so no one could have spiked a drink or anything. Thanks for the help, guys!

    Aaron--Acid trip? Lol. I've never done drugs, though.
  8. itmahanh

    itmahanh Senior Member & Antiquities Friend

    Sorry, I said I wasn't going to try and help anymore, but I have to throw this one out there. Now this is really going out on a limb but:
    Is there the slightest chance, that maybe you were feeling so suicidal that you may have tried to overdose on your meds? You may have been so deep in suicide mode that you really don't remember taking the meds or thought it was just a bad dream of you taking them. Once they kicked in the fear made you realize what you had done and now you wanted it to stop. If you were panicking and add that to the effect of the meds, it would really mess you up. The fact that you were able to sleep it off is what made me come to this conclusion. I am assuming that because you have not edited or reposted that it has not reoccurred. Whatever it was, I am so happy you made it through.
  9. Nessarose

    Nessarose Well-Known Member

    My mom and stepdad keep my pills locked up. I don't have a way of getting at them; every night, they give me tomorrow's medicine, and I still have my medicines for today. I honestly don't know what happened last night, but I suspect it was a panic attack. Thanks for your help!
  10. elliebelle

    elliebelle Active Member

    Do you take tranquillizers? It's very rare but they can cause hallucinations. I don't take them anymore because I get paranoia, hallucinations and major panic attacks on them. Sounds crazy I know but if you take them it could be a possibility. Glad to hear you're okay now.
  11. Nessarose

    Nessarose Well-Known Member

    Thanks. The only thing I take for anxiety is Ativan, and I only take up to 2mg a day.

    My mom said she probably gave me one of her painkillers by accident. It would make sense.
Thread Status:
Not open for further replies.